Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On nexplanon implant. Weight gain, breast tenderness and nausea. Pregnancy test negative. False test?

I have the nexplanon impant and have been on my "period" 5 weeks straight. I am sexually active. Lately ive noticed a little weight gain, frequent peeing, feet hurt, back and headsaches, fatigue, breast tenderness and nausea. I took a pee pregnancy test and it came out negative. Is it a false negative or does my body just not like me?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since you are on implant, the chances of being pregnant are minimal. The mild spotting that you had is due to mild hormonal disturbance and is commonly seen with such implants. This will subside on its own.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor